Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 434020, 6 pages
http://dx.doi.org/10.1155/2015/434020
Research Article

On the Nonexistence of Order Isomorphisms between the Sets of All Self-Adjoint and All Positive Definite Operators

MTA-DE “Lendület” Functional Analysis Research Group, Institute of Mathematics, University of Debrecen, P.O. Box 12, Debrecen 4010, Hungary

Received 20 October 2014; Accepted 8 December 2014

Academic Editor: Debora Amadori

Copyright © 2015 Lajos Molnár. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lajos Molnár, “On the Nonexistence of Order Isomorphisms between the Sets of All Self-Adjoint and All Positive Definite Operators,” Abstract and Applied Analysis, vol. 2015, Article ID 434020, 6 pages, 2015. doi:10.1155/2015/434020